Flabby skin...

Discussion in 'Duromine Questions and Answers' started by Scorpio14, Jan 19, 2014.

  1. Scorpio14

    Scorpio14 New Member
    Registered

    Joined:
    Jan 8, 2014
    Messages:
    12
    Likes Received:
    6
    What should I do to get rid of the flabs arnd my tummy n arms?this is due to weight loss...pls help someone!!!
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,271
    Likes Received:
    871
    Oh.... That's a problem I used to suffer from too. You see, depends on the weight you lost. If it happens fast - there's not much you can do. To be honest, exercises won't help, most likely. If you lose kgs gradually and make some special exercises+body cream, gel or oil (honestly don't belive in any of them, since none helped me)) Overall, surgery is the solution, yes I know not safe. But I did it, because I lost too much and my skin was awfull!! Quite expensive and painful solution, maybe this is why I keep exercising and dieting up to these days. I think you should try some tone up or stretch exercises at gym (there are special group trainings) if your budget allows you. Surgery is the last station you would like to stop at.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook